American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 219 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Kurt Georg and Johannes Tausch. Some error estimates for the numerical approximation of surface integrals . Math. Comp. 62 (1994) 755-763. MR 1219704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Jenny C. Harrison. Numerical integration of vector fields over curves with zero area . Proc. Amer. Math. Soc. 121 (1994) 715-723. MR 1185264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Gerhard Larcher and Claudia Traunfellner. On the numerical integration of Walsh series by number-theoretic methods . Math. Comp. 63 (1994) 277-291. MR 1234426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Gerhard Larcher, Wolfgang Ch. Schmid and Reinhard Wolf. Representation of functions as Walsh series to different bases and an application to the numerical integration of high-dimensional Walsh series . Math. Comp. 63 (1994) 701-716. MR 1254146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Qazi Ibadur Rahman and Gerhard Schmeisser. A quadrature formula for entire functions of exponential type . Math. Comp. 63 (1994) 215-227. MR 1234427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Zvi Drezner. Computation of the trivariate normal integral . Math. Comp. 62 (1994) 289-294. MR 1185242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Yuan Xu. Recurrence formulas for multivariate orthogonal polynomials . Math. Comp. 62 (1994) 687-702. MR 1212269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Stephen Joe. Bounds on the lattice rule criterion $R$ . Math. Comp. 61 (1993) 821-831. MR 1195427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Takemitsu Hasegawa, Hirosi Sugiura and Tatsuo Torii. Positivity of the weights of extended Clenshaw-Curtis quadrature rules . Math. Comp. 60 (1993) 719-734. MR 1176710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] John A. Crow. Quadrature of integrands with a logarithmic singularity . Math. Comp. 60 (1993) 297-301. MR 1155572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] G. W. Wasilkowski. Integration and approximation of multivariate functions: average case complexity with isotropic Wiener measure . Bull. Amer. Math. Soc. 28 (1993) 308-314. MR 1184000.
Abstract, references, and article information   
View Article: PDF

[102] Ch. Lubich and A. Ostermann. Runge-Kutta methods for parabolic equations and convolution quadrature . Math. Comp. 60 (1993) 105-131. MR 1153166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Yuan Xu. Gaussian cubature and bivariate polynomial interpolation . Math. Comp. 59 (1992) 547-555. MR 1140649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Stephen Joe and Ian H. Sloan. On computing the lattice rule criterion $R$ . Math. Comp. 59 (1992) 557-568. MR 1134733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Uday Banerjee and Manil Suri. The effect of numerical quadrature in the $p$-version of the finite element method . Math. Comp. 59 (1992) 1-20. MR 1134712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Christine Bernardi, Giuseppe Coppoletta and Yvon Maday. Some spectral approximations of two-dimensional fourth-order problems . Math. Comp. 59 (1992) 63-76. MR 1134714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Harald Niederreiter. The existence of efficient lattice rules for multidimensional numerical integration . Math. Comp. 58 (1992) 305--314, S7--S16. MR 1106976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] G. W. Wasilkowski and F. Gao. On the power of adaptive information for functions with singularities . Math. Comp. 58 (1992) 285-304. MR 1106987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] H. Woźniakowski. Average case complexity of multivariate integration. Bull. Amer. Math. Soc. 24 (1991) 185-194. MR 1072015.
Abstract, references, and article information   
View Article: PDF

[110] Bernard Bialecki. A sinc-Hunter quadrature rule for Cauchy principal value integrals . Math. Comp. 55 (1990) 665-681. MR 1035926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Philip Rabinowitz. Numerical evaluation of Cauchy principal value integrals with singular integrands . Math. Comp. 55 (1990) 265-275. MR 1023768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Philip Rabinowitz. Generalized noninterpolatory rules for Cauchy principal value integrals . Math. Comp. 54 (1990) 271-279. MR 990601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Borislav Bojanov and Geno Nikolov. Comparison of Birkhoff type quadrature formulae . Math. Comp. 54 (1990) 627-648. MR 1010595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Takemitsu Hasegawa, Tatsuo Torii and Hiroshi Sugiura. An algorithm based on the FFT for a generalized Chebyshev interpolation . Math. Comp. 54 (1990) 195-210. MR 990599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] P. Rabinowitz and D. S. Lubinsky. Noninterpolatory integration rules for Cauchy principal value integrals . Math. Comp. 53 (1989) 279-295. MR 972372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Philip Rabinowitz. Convergence results for piecewise linear quadratures for Cauchy principal value integrals . Math. Comp. 51 (1988) 741-747. MR 958639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Avram Sidi. A user-friendly extrapolation method for oscillatory infinite integrals . Math. Comp. 51 (1988) 249-266. MR 942153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Philip Rabinowitz. Corrigenda: ``Gauss-Kronrod integration rules for Cauchy principal value integrals'' [Math.\ Comp.\ {\bf 41} (1983), no.\ 163, 63--78; MR0701624 (84i:65029)] . Math. Comp. 50 (1988) 655. MR 929563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] A. Gerasoulis. A fast algorithm for the multiplication of generalized Hilbert matrices with vectors . Math. Comp. 50 (1988) 179-188. MR 917825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Basil J. Stoyanov and Richard A. Farrell. On the asymptotic evaluation of $\int\sp {\pi/2}\sb 0J\sp 2\sb 0(\lambda\,{\rm sin}\,x)dx$ . Math. Comp. 49 (1987) 275-279. MR 890269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 219 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia